# SDR AALA202010109005

- Difficulty date: October 9, 2020
- Submitted: October 15, 2020
- Operation: Air carrier
- Aircraft: N923US
- Make and model: Airbus A321-231
- Aircraft serial: 6543
- Aircraft time: 18,569 hours, 7,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Reservoir
- Part number: 61639203
- Part serial: C4771
- Condition: Faulted
- Location: R3 Door Slide
- Part time: 18,098 hours, 6,991 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DOOR 3R SHOWS CAUTION LIGHT AND CHECK SLIDE PRESSURE MESSAGE ON FAP PANEL.  SUPPLEMENTAL REPORT: DECODER/ENCODER UNIT USED TO REPLACE THE EXISTING ONE WAS BAD FROM STOCK.  REMOVED AND REPLACED DECODER/ENCODER UNIT, PER AMM 23-73-46 NO HELP.  JUMPERED CONNECTOR AT SLIDE BOTTLE IN OVERHEAD BIN.  FAULT CLEARED AND SUSPECT BOTTLE PRESSURE SWITCH.  REMOVED AND REPLACED 3R DOOR SLIDE RESERVOIR ASSEMBLY, PER AMM 25-62-49.
